Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44297
Title: Vanishing ideals over complete multipartite graphs
Authors: Neves, Jorge 
Vaz Pinto, Maria 
Issue Date: 2014
Project: PEST-C/MAT/UI0324/2011 
Serial title, monograph or event: Journal of Pure and Applied Algebra
Volume: 218
Issue: 6
URI: http://hdl.handle.net/10316/44297
DOI: 10.1016/j.jpaa.2013.11.005
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
VanishingIdealsCompleteMultipartiteGraphs.pdf372.96 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

5
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

9
checked on Jun 2, 2021

Page view(s) 50

506
checked on Jul 22, 2021

Download(s)

128
checked on Jul 22, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.